# SDR 2020F00062

- Difficulty date: November 6, 2019
- Submitted: November 6, 2019
- Operation: General aviation
- Aircraft: N54EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10100
- Aircraft time: 29,411 hours, 27,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FORWARD FUSLEAGE BEYOND ALLOWABLE LIMITS LOCATED BETWEEN FS280 TO FS295 AND STR24R TO STR25R.
